BibTeX record journals/mst/Raghavan95

download as .bib file

@article{DBLP:journals/mst/Raghavan95,
  author    = {Prabhakar Raghavan},
  title     = {Robust Algorithms for Packet Routing in a Mesh},
  journal   = {Mathematical Systems Theory},
  volume    = {28},
  number    = {1},
  pages     = {1--11},
  year      = {1995},
  url       = {http://dx.doi.org/10.1007/BF01294592},
  doi       = {10.1007/BF01294592},
  timestamp = {Fri, 03 Jun 2011 16:03:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Raghavan95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}